# SDR F3LA2023061600079

- Difficulty date: May 31, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N323FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07925
- Aircraft time: 18,355 hours, 7,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBONRE/PEMCO N/R 14018.0236 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX/ L/H AFT GALLEY SHEAR PLATE CRACKED 
CORRECTIVE ACTION: REMOVED & REPLACED MAIN CABIN FLOOR STRUCTURE L/H FR69-70 SHEAR PLATE IAW A320 SRM 51-72-11 AND 51-44-11. WIRIN DISPLACED AND RE-ROUTED IAW A320 AMM 34-55-11-400-001-A ESPM 20-33-21-02. FUNCTIONAL TEST OF THE COR SYSTEM TRANSFERED TO THE LEAK & FUNCTIIONAL BOOK PG 7 ITEM 30 MX ACTION IS ACCEPTABLE./END/
